# SDR QXEA2017032200167

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 23,658 hours, 25,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP ON FLOOR IN FRONT OF ROW 1AB IS NOT ATTACHED TO THE FLOOR. REATTACHED LUMINESCENT STRIP TO THE FLOOR AS REQUIRED IN FRONT ROW 1AB AS REQUIRED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
